# SDR 96ZZZX457

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: 2304000001
- Condition: Defective
- Location: Nlg Steering
- Component: Messier
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4194 - WHILE TAXIING ON THE RUNWAY IN PREPARATION FOR TAKEOFF, CREW WAS ALERTED BY A NOSE WHEEL STEERING FAIL CAS MESSAGE.  DAY MAINTENANCE UNABLE TO CORRECT DISCREPANCY IN CMH.  AIRCRAFT WAS FERRIED FROM CMH TO CAK.  CAK MAINTENANCE REMOVED AND REPLACED NOSE WHEEL STEERING SERVO VALVE IAW MM 32-51-00.  GROUND CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
